# SDR 2006F00023

- Difficulty date: February 17, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N3590N
- Make and model: Piper PA-31-350
- Aircraft serial: 318052148
- Aircraft time: 6,142 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE2YR2
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: O-Ring
- Condition: Failed
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DURING T/O LARGE AMOUNT OF SMOKE VISIBLE. PILOT SHUT DOWN RIGHT ENGINE RETURNED TO LAND. MAINTENANCE NOTED A PIECE OF O-RING MISSING ON OIL FILLER CAP WHICH SPEWED OIL OVER EXHAUST AND TURBO. REPLACED OIL CAP O-RING AND PROBLEM FIXED.
